# SDR MASA20210308076

- Difficulty date: February 13, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 23,920 hours, 21,153 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: SH67032249
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON FLOOR RAILS (3EAS) AT AFT CARGO COMPARTMENT. (CCT). CORRECTIVE ACTION:  FLOOR RAILS (3EAS) AT AFT CARGO COMPARTMENT WERE REPLACED. DRILLED AND ADJUSTED PER CRJ900 SRM 51-40-11-001-001-A01 PAR 3 A(2) FIG 1
